MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR
Catalog Number 80106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient's lead was removed due to an infection in the knee.The patient was hospitalized for treatment of the issue; treatment reportedly included surgical lavage and drainage of fluid and iv antibiotics.
 
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.The complaint reports that the patient's lead was removed due to an infection in the knee.Per follow-up with a representative in contact with the patient, the patient experienced fever, pain, and swelling in association with the reported issue.The patient was hospitalized for treatment of the issue which included surgical lavage and drainage of fluid accumulated in the area of the infection.There was no report of a culture or other testing to further characterize the reported infection.The patient received intravenous (iv) antibiotics in addition to the surgical treatments performed following spread of the infection to the patient's bloodstream, per an update provided by a representative in contact with the patient.The complaint notes that medication was given as well, however no further information was available regarding the type of medication prescribed at the time of the complaint's report, so it is unclear if additional medication was provided in addition to the iv antibiotics.Patient has a history of right knee pain and osteoarthritis.No additional information regarding the patient's status was available at the time of investigation.If additional information becomes available, this investigation will be updated.

Brand Name
SPRINT
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
suite 500
cleveland, OH 44122
MDR Report Key23864476
Report Number3011035812-2025-00011
Device Sequence Number9299961
Product Code NHI
UDI-Device Identifier00850022775093
UDI-Public(01)00850022775093(17)261010(10)79592962
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number80106
Device Lot Number79592962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexMale